Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

I went back to the Dermatologist on Tuesday for a 6 week follow up using Sodium Sulfacetamide and Sulfur. Im pretty happy with the results i've gotten with it in the last 6 weeks. Minus the skin discoloration and the scarring that Tretinoin left. Anyway, he told me to use Vitamin B-6 (pryidoxine) for the flareups i get under the skin which get really red. Has anyone else had to use B-6 before?

Share this post


Link to post
Share on other sites

Moved to the Vitamin posts forum. The Announcements and feedback forum is for discussing technical issues on the boards. Please read the forum headings and descriptions before posting.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×